View : 14 Download: 0

Division values of multiple sine functions

Title
Division values of multiple sine functions
Authors
Koyama S.-Y.
Ewha Authors
Shinya Koyama
Issue Date
2009
Journal Title
Kodai Mathematical Journal
ISSN
0386-5991JCR Link
Citation
vol. 32, no. 1, pp. 1 - 51
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We refine a formula on values of quadruple sine functions at division points. As applications we prove a formula on a sum of reciprocal trigonometric values, and obtain multiple modularity of a three variable modular function, which concerns a generalization of the Dedekind η function.
DOI
10.2996/kmj/1238594544
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE